MathSciNet Relay Station
MathSciNet bibliographic data
MR307431 62M99
Nagorniĭ, V. N.; Jadrenko, M. Ĭ. Polynomial interpolation of random processes. (Ukrainian) Vīsnik Kiïv. Unīv. 1971, no. 13, 10–12, 145.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement